# SDR ASAA1058338

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,956 hours, 4,084 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78349013 FOUND APU OIL FILTER DPI EXTENDED AND DAMAGED.  REMOVED AND REPLACED OIL DPI AND FILTER REF MM 49 91 13.  OLD FILTER SHOWED NO INDICATION OF CONTAMINATION OR CLOGGING.  RAN APU LEAK CHECKS GOOD.  APU OK FOR SERVICE.
